# SDR DALA2018082205193

- Difficulty date: August 22, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 75,264 hours, 56,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS,  ROW 28 TO AFT INOPERATIVE. AFTER TROUBLESHOOTING FOUND THE AFT CABIN BATTERY PACK AND POWER SUPPLY BAD.   REPLACED BOTH IAW AMM 33-51 OPS CHECKED GOOD.
